Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

84 years old, signs of forgetfulness, forgetting to call back, take medication. Treatment?

My mom who is 84 yrs old is showing more and more signs of forgetfulness. She at least 2 times a week forgets to take her meds, and when she says she did I find 2 days where she hasnt taken her pills. I mention she forgot, and she gets very riled up and denies she forgets to take them. Should I talk to the social worker where she lives and see what can be done. She sat down stairs for 45 min waiting for a friend, and she forgot to call her back. Just things like this. leaves her walker downstairs. Thanks
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that this might be due to Cerbro vascular insufficiency or some cerebral atrophy due to age.
There might be other possibility of having Alzaimer's disease.
Consult neurophysician and get examined.
Ok and take care.
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor